# SDR DALA2021010500052

- Difficulty date: January 3, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 22,531 hours, 2,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 17jh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 17JH INOPERABLE.  CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY, PER A330 AMM 33-51.  CHECK GOOD.
